Doboku Gakkai Ronbunshu
Online ISSN : 1882-7187
Print ISSN : 0289-7806
ISSN-L : 0289-7806
SHAKEDOWN ANALYSES OF TWO-SPAN BEAMS AND SYMMETRIC THREE-SPAN BEAMS WITH CONSIDERATION OF BENDING AND SHEAR
Rong-Wen HWANGTsutomu TANIHIRAKeiichiro SONODA
Author information
JOURNAL FREE ACCESS

1988 Volume 1988 Issue 392 Pages 23-31

Details
Abstract
This paper presents an easily comprehensive method of shakedown analysis of two-span beams and symmetric three-span beams with a moving load when taking account of bending and shear. The original problem to be dealt with is a nonlinear mathematical programming due to a nonlinear interaction of bending moment and shearing force on the ultimate strength of cross section. Adoption of Mises yield condition reduces this problem to a quadratic programming. Well-known conception of quadratic inequality is introduced to find the analytical solution of the problem. Numerical results for the beams with various span-ratios, loading conditions and strengths of cross sections clarify the shakedown characteristics, particularly the influence of shearing force on shakedown loads.
Content from these authors
© by Japan Society of Civil Engineers
Previous article Next article
feedback
Top